It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Hepsibeth on September 23, 2000 at 00:19:51:

I have been taking Red Yeast Rice for a few weeks now. I am starting to get a few early symptoms like I had with Statins. I looked up more information on this, and and I found a webpage that said that Red Yeast Rice can have the SAME side effects as Statin Drugs!! From that webpage: (can I post the URL here?) http://www.mylifepath.com/article/tnpherb/100748054

However, because red yeast rice contains ingredients similar to the statin drugs, there is a theoretical risk of the same side effects and risks that are seen with those drugs. These include elevated liver enzymes, damage to skeletal muscle, and increased risk of cancer. Grapefruit juice can cause a significant and possibly dangerous increase in blood levels of statin drugs. For this reason, grapefruit juice should be avoided when taking red yeast rice.

SO, I read this as saying to me, if I had a reaction to the Statins (I did) I should not be taking this? I am going to stop taking this until I hear from you.. please, if you had a reaction to a Statin and you had success with Red Yeast Rice please tell me. Likewise, if you couldn't take Red Yeast Rice, Please tell me that also. Thank you!

Follow Ups

All times are GMT -7. The time now is 05:53 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!